Meds or MS

Hi I'm Beth and I just joined a few days ago. I'm doing ok with my ms. Diagnosised in 2011. Just went through a round of iv steroids. I am currently on Tecfidera, I was on tysabri for 8 months and got really sick with a sinus infection and bronchitis. Had the bronchitis for 2-1/2 months before getting rid of it. Now I'm back on Tecfidera and sick with the sinus infection again. It does not seem to be clearing up. I was wondering if anyone else has experienced not being able or taking a long time to get over colds, sinus infections and bronchitis either from the meds or just from the ms?

Skip

Promoted Content

Get email updates from MSAA

MS news, local educational events, vital programs & services

Subscribe now

Promoted by My MSAA Community

2 Replies

oldestnewest
  • Oh my gosh, yes I can relate!! I was on Tysabri for years and now, chemo-lemtrada. And at least twice a year I get bad sinus infections and sometimes bronchitis with it. I always need at least 2 rounds of antibiotics to get rid of it. Regular docs and clinics don't "get it" that ANY infection in our bodies can cause worsening ms symptoms and we need a longer treatment period!

  • I have been on Copaxone since first of 2007 yes I know it is not the meds you take. But I have not any of problems you describe. I wish you best in your new life

You may also like...